# SDR AWXA0001977

- Difficulty date: May 13, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Mount
- Part number: 65C27181502
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 178 bulkhead glide slope antenna mount Assy cracked at L/H corner.C: removed damaged repair- fabricated and installed new repair REF SRM 51-70-13 and DWG 65C27181
